I am 19 years old living in Salt Lake City. I am currently getting over a sinus infection that was typical in symptoms (sore throat, fever, stuffiness, drowsiness, congestion in sinus etc.) and the final day when I actual felt better everything seemed fine until I started breaking out in mosquito sized itches. They were raised slightly on the skin and were red. they occurred at first on my arms, legs, and torso and then worsened into giant blotchy hive-like rashes. They itched awfully and once big enough began to burn almost. The blotches reached about 8 inches across in some areas especially my thighs. It was 9:00 at night when it was at its worst, and I couldn't do anything about it really. the next morning I was still really itchy around my ankles and parts of my legs but most of the blotches dissapeared. One wierd symptom is that my soles of my feet swelled up and it is very painful to walk on them. It feels as though there are sores on the soles of my feet. i thought my nightmare was healing up but i still went to my campus nurse who wrote me a perscription for clobetasol propionate cream ( an intense topical steriod) I had used this medication to help with past excema and he told me to use it with caution. Later that day i broke out in hives exclusively on my face. This left in an hour or so and later on at about 7 pm my body started to break out in the same stages it did the previous night. I plan to see a doctor soon. Is this eczema possibly? does eczema react this way? The topical steriod cream I was given does not seem to be working, which is odd seeing as my cream is one of the most potent on the market. The meds i took while sick was Allegra, Bennedryll, and a couple table spoons of Day-Quill so maybe i'm having an allergic reaction to these drugs. Would they have worn off by now? What I have seems like an allergic reaction but I am eating my normal diet (less because of loss of appetite due to sickness) and overall I am very healthy. Healthy weight, diet, exercise very regularly (except when i'm sick). What do you think? Anyone ever have this experience before?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.